# SDR HAIHEEA9773

- Difficulty date: May 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 212
- System (JASC): 6720 · Tail Rotor Control System
- Part: Pitch Link
- Part number: 212011710001
- Condition: Defective
- Location: T/R Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITCH LINK RIVETED ROD END IS THREADED ON TOO FAR.  NOT ENOUGH THREADS REMAIN FOR ADJUSTMENTS TO BE PERFORMED AT ADJUSTABLE ROD END.
